# SDR CALA0100734

- Difficulty date: August 3, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN T-ANGLE AT FORWARD CARGO DOOR UPPER INTERNAL PAN AFT OF FORWARD HINGE. THE T-ANGLE WAS REMOVED AND A NEW T-ANGLE WAS INSTALLED IAW SRM 51-30-5.
